Advances in Applied Probability

The distribution of Foschini's lower bound for channel capacity

Christopher S. Withers and Saralees Nadarajah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Foschini gave a lower bound for the channel capacity of an N-transmit M-receive antenna system in a Raleigh fading environment with independence at both transmitters and receivers. We show that this bound is approximately normal.

Article information

Adv. in Appl. Probab., Volume 44, Number 1 (2012), 260-269.

First available in Project Euclid: 8 March 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 62E17: Approximations to distributions (nonasymptotic)
Secondary: 62E20: Asymptotic distribution theory

Antenna capacity lower bound transmit receive


Withers, Christopher S.; Nadarajah, Saralees. The distribution of Foschini's lower bound for channel capacity. Adv. in Appl. Probab. 44 (2012), no. 1, 260--269. doi:10.1239/aap/1331216652.

Export citation